I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2006, VOLUME 12, NUMBER 5, PAGES 121-134
N. N. Nefedov
View as HTML View as gif image
Stationary internal layers of spike type for multidimensional reaction-diffusion problems were considered. We prove the existence of internal layers of this type, construct their asymptotics and investigate the stability of these stationary solutions. The consideration is based on an extension of singular limit eigenvalue problem method.
|Main page||Contents of the journal||News||Search|
Last modified: February 21, 2007